| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -12.00/3.5/094 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 lens repositioning was performed due to lens rotation not associated to a low vault but it did not resolve the problem.On (b)(6) 2023 the lens was exchanged for a spherical lens of the same length and the problem resolved.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge vial dry with residue/debris on product.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specification.Claim# (b)(4).